# SDR DALA2023033002440

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63535
- Aircraft time: 11,449 hours, 4,688 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457
- Part serial: 82A1170
- Condition: Inoperative
- Part time: 28,439 hours, 10,901 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9976944) AT GATE APU CAME OFFLINE AND AIRCRAFT SMELLED OF BURNT RUBBER. RMVD APU STARTER/GENERATOR PER B737 MM 49-41. INSTLD SVCBLE STARTER/GEN PER B737 MM 49-41. OPS AND LEAK CHECK GOOD.
